# SDR SWAA2024122777454

- Difficulty date: December 15, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HORSESHOE PANEL CEILING EMERGENCY LIGHT LENS COVER IS MISSING<[01] INSTALLED FWD HORSESHOE PANEL CEILING EMERGENCY LIGHT LENS COVER IAW AMM-33-51-03-960-802 A TAG #A79453;[02] VERIFIED ITEM 1  AUDIT C/W
